Alert archive / Michigan / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 13, NWS Marquette, MI
NWS Marquette, MI issued this severe thunderstorm warning at Jul 6, 2020, 3:47 PM EDT for Alger County, Luce County, Michigan. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2020, 3:47 PM EDT (19:47 UTC)
- Expired
- Jul 6, 2020, 4:16 PM EDT
- In force
- 29 min
- Issued by
- NWS Marquette, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Alger County, MI, Luce County, MI
The radar
The Marquette radar (KMQT), 134 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.8 hours before the alert went out and 293 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 705 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1290 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
241
WUUS53 KMQT 061947
SVRMQT
MIC003-095-062030-
/O.NEW.KMQT.SV.W.0013.200706T1947Z-200706T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Marquette MI
347 PM EDT Mon Jul 6 2020
The National Weather Service in Marquette has issued a
* Severe Thunderstorm Warning for...
Northwestern Luce County in eastern Upper Michigan...
Northeastern Alger County in north central Upper Michigan...
* Until 430 PM EDT.
* At 346 PM EDT, a severe thunderstorm was located 10 miles southeast
of Grand Marais, moving northeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Grand Marais, Muskallonge State Park, Grand Sable Dunes, Pine
Stump Junction, Nawakwa Lake and Deer Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Persons in campgrounds should seek sturdy shelter until this storm
passes.
&&
LAT...LON 4649 8560 4645 8586 4650 8587 4651 8611
4667 8606 4671 8582 4669 8547
TIME...MOT...LOC 1946Z 226DEG 8KT 4654 8586
HAIL...1.00IN
WIND...60MPH
$$
RJC2 follow-up statements
614
WWUS53 KMQT 062001
SVSMQT
Severe Weather Statement
National Weather Service Marquette MI
401 PM EDT Mon Jul 6 2020
MIC003-095-062030-
/O.CON.KMQT.SV.W.0013.000000T0000Z-200706T2030Z/
Luce MI-Alger MI-
401 PM EDT Mon Jul 6 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHWESTERN LUCE AND NORTHEASTERN ALGER COUNTIES...
At 401 PM EDT, a severe thunderstorm was located near Muskallonge
State Park, or 15 miles east of Grand Marais, moving northeast at 10
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Grand Marais, Muskallonge State Park, Grand Sable Dunes, Pine Stump
Junction, Nawakwa Lake and Deer Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Marquette.
&&
LAT...LON 4649 8560 4650 8571 4650 8587 4651 8611
4667 8606 4671 8582 4669 8547
TIME...MOT...LOC 2001Z 215DEG 9KT 4659 8568
HAIL...1.00IN
WIND...60MPH
$$
RJC595
WWUS53 KMQT 062016
SVSMQT
Severe Weather Statement
National Weather Service Marquette MI
416 PM EDT Mon Jul 6 2020
MIC003-095-062025-
/O.CAN.KMQT.SV.W.0013.000000T0000Z-200706T2030Z/
Luce MI-Alger MI-
416 PM EDT Mon Jul 6 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LUCE AND
NORTHEASTERN ALGER COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However heavy rain is
still possible with this thunderstorm. The public should remain
weather-aware, as additional thunderstorms are possible this
afternoon and evening.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Marquette.
LAT...LON 4649 8560 4650 8571 4650 8587 4651 8611
4667 8606 4671 8582 4669 8547
TIME...MOT...LOC 2014Z 226DEG 8KT 4661 8565
$$
RJCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:29 PM EDT, 18 minutes earlier.
Area forecast discussion, Jul 6, 3:29 PM EDT, 18 minutes before
Area Forecast Discussion National Weather Service Marquette MI 329 PM EDT Mon Jul 6 2020 .SHORT TERM...(This evening through Tuesday) Issued at 225 PM EDT MON JUL 6 2020 On the large scale, the pattern continues to be defined by broad ridging over much of the eastern half of the US and slight amplification to the ridge over Ontario and Quebec. A stronger upper- level disturbance exists well to the north of us over northern Manitoba west of Hudson Bay with a weak, ill-defined cold front stretched south and southwestward from it through northern Minnesota. After a weak warm front moved through early this morning, humidity is up from yesterday with dew points back in the mid 60s and temps in the mid 80s to lower 90s yet again. This heat and humidity has allowed 1000-2000 J/kg MLCAPE to build across the UP with no cap which means that weak forcing with the front to the west, plus lake breezes and remnant outflow boundaries are all combining to lead to widespread weak thunderstorms. These storms are expected to continue behaving the way they have for the past few hours with a lot of pulsing up and down but no sustained strong or severe storms since there continues to be little to no shear for these storms to work with. Expect that these storms will continue to fill in across the central UP along new outflow boundaries and the lake breezes. Still not sure exactly what happens this evening. Mesoanalysis shows a mid-level short wave near the ND/SD/MN triple point which will lift ENE into the UP by around 00z. This appears to be the feature that the NAM and other NMM-core models have keyed in on as the forcing for a larger and more significant bowing segment to develop and move into the western UP this evening. Mesoanalysis also shows a slight increase in effective shear to around 25-35 kts out ahead of this wave. The big question, however, will be how worked over the atmosphere is by that point by all of these earlier day storms that were not handled well at all by the 12z run of the CAMs. Have to think that the NAM, etc. are holding on to too much instability for too long and that this possible secant round of storms this evening won't materialize. Trended that way with POPs in keeping the highest values towards early evening, but then lingered lighter values through the evening just in case that does in fact materialize. Am very curious to see what the 18z NAM/NAM nest and CMC-Reg/CMC-hi-res show once they (hopefully) resolve the ongoing convection better. If they still show a strong storm signal at that point even after these storms today, may need to increase POPs and sky cover later on into the evening. Late tonight, the cold front will clear the area and become stationary oriented east-west through Wisconsin. Initially there will probably be lingering convective debris with low-level scattered clouds through midnight or early morning, but eventually the models show skies clearing towards dawn. The remnant moisture and scattered low clouds should keep overnight lows warm, in the mid to upper 60s. Behind the weak front, GEFS plumes show 850 mb temps cooling by about 1-2 C compared to today, and thus highs should be slightly cooler, although still in the mid 80s. Dew points should be just a few ticks lower as well. With lighter low-level winds behind the front, the Lake Superior lake breeze should make it farther inland tomorrow which will also help keep things cooler along the lakeshore where highs may not get out of the 70s. Depending on exactly where the front settles, there could be some scattered showers and storms again tomorrow afternoon over the south-central and along the Bay of Green Bay. The environment tomorrow looks to feature less heating and less moisture up here on the north side of the boundary, and thus MLCAPE only around 500-1000 J/kg, but stronger mid-level flow leading to 0-6 km bulk shear vectors of around 30-40 kts which could make for better storm organization should any form. .LONG TERM...(Tuesday night through Monday) Issued at 328 PM EDT MON JUL 6 2020 Ridging will move back into the upper Great Lakes into Wed. A 500 mb trough will move into the northern plains Wed night and then into the upper Great Lakes on Thu. Will still be unsettled for this forecast period and did not make too many changes to the going forecast. In the extended, the GFS and ECMWF show a 500 mb ridge in New England, another over the Rockies and a trough across the upper Great Lakes 12z Fri. Thu trough remains over the area into 12z Sat and then drops into the lower Great Lakes 12z Sun. Upper ridging then moves into the upper Great Lakes 12z Mon. Temperatures will remain at or above normal for this forecast period. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 143 PM EDT MON JUL 6 2020 Main story today will be scattered to numerous thunderstorms. Most have already moved through IWD but additional storms could develop next few hours so held on to a VCTS. Storms are just moving into CMX now. Most will stay south but they could get close enough for a brief vis reduction. Most storm coverage will be at SAW, beginning in about 2-3 hours and lasting through the evening with occasional MVFR vis possible. Once storms clear tonight, expecting low-level scattered clouds in their wake to linger through the evening, given that satellite shows a lot of that ongoing in Minnesota right now. They should finally clear late tonight. The W wind at CMX may push some marine fog onshore but models for the most part don't show it so only went as low as a 6SM BR for now. && .MARINE...(For the 4 PM Lake Superior forecast issuance) Issued at 328 PM EDT MON JUL 6 2020 Light winds less than 20 kts are expected to continue throughout the forecast period. Areas of fog are likely to persist, especially over the east. Will still have to watch for dense fog at times with the moist humid airmass over the colder water. && .MQT WATCHES/WARNINGS/ADVISORIES... Upper Michigan... None. Lake Superior... None. Lake Michigan... None. && SHORT TERM...RJC LONG TERM...07 AVIATION...RJC MARINE...07
Hazardous weather outlook, Jul 6, 4:06 AM EDT, 11 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Marquette MI 406 AM EDT Mon Jul 6 2020 MIZ001>007-009>014-084-085-070815- Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce- Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft- Southern Houghton-Northern Schoolcraft- 406 AM EDT Mon Jul 6 2020 /306 AM CDT Mon Jul 6 2020/ This Hazardous Weather Outlook is for portions of western Upper Michigan and central Upper Michigan. .DAY ONE...Today and Tonight Thunderstorms will be possible today, especially along lake breeze boundaries. These thunderstorms will persist into this evening, especially across the south central and east. Strong to severe storms will be capable of producing heavy rain, strong wind gusts and hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms are possible Tuesday afternoon. By Wednesday afternoon, thunderstorms will be possible in the western half of Upper Michigan. During Wednesday evening into Thursday, thunderstorms will be likely across Upper Michigan. Some storms could be strong to severe at times and will be capable of producing heavy rainfall. The period of hot and humid weather is expected to continue through this week. Make sure you and your pets stay hydrated. Never leave pets or passengers unattended in hot vehicles! .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any observed hail or wind damage from thunderstorms to the National Weather Service in Marquette. The public may also submit reports to the National Weather Service via phone, on our website, or through Facebook or Twitter. LSZ162-240>251-263>267-070815- Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM-Saxon Harbor WI to Black River MI- Black River to Ontonagon MI- Ontonagon to Upper Entrance of Portage Canal MI- Upper Entrance of Portage Canal to Eagle River MI- Eagle River to Manitou Island MI- Manitou Island to Point Isabelle MI- Point Isabelle to Lower Entrance of Portage Canal MI- Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays-Huron Islands to Marquette MI- Marquette to Munising MI-Munising to Grand Marais MI- Grand Marais to Whitefish Point MI- Lake Superior from Saxon Harbor WI to Upper Entrance to Portage Canal MI 5NM off shore to the US/Canadian border including Isle Royale National Park- Lake Superior from Upper Entrance to Portage Canal to Manitou Island MI 5NM off shore to the US/Canadian Border- Lake Superior West of Line from Manitou Island to Marquette MI Beyond 5NM from shore- Lake Superior East of a line from Manitou Island to Marquette MI and West of a line from Grand Marais MI to the US/Canadian Border Beyond 5NM from shore- Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off shore to the US/Canadian border- 406 AM EDT Mon Jul 6 2020 /306 AM CDT Mon Jul 6 2020/ This Hazardous Weather Outlook is for portions of Eastern Lake Superior...Central Lake Superior and Western Lake Superior. .DAY ONE...Today and Tonight Thunderstorms will be possible over Lake Superior today. Areas of fog are expected today. Some locally dense areas will be possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms are possible over much of Lake Superior Tuesday and Wednesday afternoon through Thursday. A few storms could be strong to severe. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. LMZ221-248-250-070815- Green Bay North of line from Cedar River MI to Rock Island Passage-Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 406 AM EDT Mon Jul 6 2020 This Hazardous Weather Outlook is for portions of Northern Lake Michigan. .DAY ONE...Today and Tonight Thunderstorms will be possible this afternoon and evening. Gusty winds and small hail may accompany stronger storms. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms are possible Tuesday, and Wednesday night through Friday. A few storms could be strong to severe at times. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. JP
In the hours before
Local storm report, Jul 6, 3:09 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
309 PM EDT MON JUL 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HEAVY RAIN 4 NNE WATTON 46.58N 88.58W
07/06/2020 M1.01 INCH BARAGA MI CO-OP OBSERVER
CO-OP OBSERVER STATION SNWM4 3.5 NE WATTON.
&&
TAPLocal storm report, Jul 6, 3:23 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
323 PM EDT MON JUL 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM NON-TSTM WND GST 12 N TROWBRIDGE PARK 46.72N 87.41W
07/06/2020 M45 MPH MARQUETTE MI MESONET
MESONET STATION GRIM4 11 N TROWBRIDGE PARK.
&&
TAPLocal storm report, Jul 6, 3:27 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MARQUETTE MI
327 PM EDT MON JUL 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM NON-TSTM WND GST GRANITE ISLAND 46.72N 87.41W
07/06/2020 M45 MPH MARQUETTE MI MESONET
CORRECTS PREVIOUS NON-TSTM WND GST REPORT
FROM 12 N TROWBRIDGE PARK. MESONET STATION
GRIM4 11 N TROWBRIDGE PARK.
&&
TAPSpecial weather statement, Jul 6, 3:32 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Marquette MI
332 PM EDT Mon Jul 6 2020
MIZ006-085-062000-
Northern Schoolcraft MI-Alger MI-
332 PM EDT Mon Jul 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SCHOOLCRAFT AND
CENTRAL ALGER COUNTIES UNTIL 400 PM EDT...
At 331 PM EDT, Doppler radar was tracking a strong thunderstorm near
Shingleton, or near Miners Castle, moving northeast at 10 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Munising, Miners Castle, Chapel Lake, Shingleton, Cusino Lake,
Wetmore, Beaver Lake, Melstrand, Grand Portal Point and Van Meer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 4626 8651 4636 8674 4660 8654 4665 8642
4665 8641 4652 8615
TIME...MOT...LOC 1931Z 215DEG 11KT 4641 8652
RitzmanSpecial weather statement, Jul 6, 3:38 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Marquette MI
338 PM EDT Mon Jul 6 2020
MIZ006-007-085-062030-
Northern Schoolcraft MI-Luce MI-Alger MI-
338 PM EDT Mon Jul 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LUCE...NORTHEASTERN
SCHOOLCRAFT AND NORTHEASTERN ALGER COUNTIES UNTIL 430 PM EDT...
At 338 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Grand Marais, moving northeast at 10 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Grand Marais, Muskallonge State Park, Grand Sable Dunes, Deer Park,
Snyder Lake, Pine Stump Junction and Nawakwa Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4645 8586 4647 8612 4667 8606 4671 8582
4669 8547 4649 8560
TIME...MOT...LOC 1938Z 226DEG 8KT 4653 8588
RJCLocal storm report, Jul 6, 3:44 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MARQUETTE MI
344 PM EDT MON JUL 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 5 SSE WATERSMEET 46.20N 89.13W
07/06/2020 M1.59 INCH GOGEBIC MI COCORAHS
CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 5
SSE WATERSMEET. COCORAHS STATION MI-GG-4
WATERSMEET 5.0 SE. DURATION 24 HOURS.
&&
TAPThe office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 8:38 PM EDT | Special Weather Statement | MQT | Iron | 52 min |
| Jul 5, 8:53 PM EDT | Severe Thunderstorm Warning | MQT | Gogebic, Houghton, Iron, Ontonagon | 37 min |
| Jul 6, 12:30 PM EDT | Special Weather Statement | MQT | Ontonagon | 15 min |
| Jul 6, 12:46 PM EDT | Special Weather Statement | MQT | Ontonagon | 14 min |
| Jul 6, 1:05 PM EDT | Special Weather Statement | MQT | Ontonagon | 25 min |
| Jul 6, 1:27 PM EDT | Special Weather Statement | MQT | Baraga | 33 min |
| Jul 6, 1:34 PM EDT | Special Weather Statement | MQT | Ontonagon | 26 min |
| Jul 6, 1:53 PM EDT | Special Marine Warning | MQT | 37 min | |
| Jul 6, 2:06 PM EDT | Special Marine Warning | MQT | 24 min | |
| Jul 6, 2:19 PM EDT | Special Marine Warning | MQT | 26 min | |
| Jul 6, 2:23 PM EDT | Special Weather Statement | MQT | Iron | 37 min |
| Jul 6, 2:46 PM EDT | Special Marine Warning | MQT | 44 min | |
| Jul 6, 2:52 PM EDT | Special Weather Statement | MQT | Marquette | 23 min |
| Jul 6, 3:15 PM EDT | Special Marine Warning | MQT | 45 min | |
| Jul 6, 3:30 PM EDT | Areal Flood Advisory | MQT | Gogebic | 3 hr |
| Jul 6, 3:30 PM EDT | Special Marine Warning | MQT | 45 min | |
| Jul 6, 3:32 PM EDT | Special Weather Statement | MQT | Alger | 28 min |
| Jul 6, 3:38 PM EDT | Special Weather Statement | MQT | Luce | 52 min |
| Jul 6, 3:46 PM EDT | Severe Thunderstorm Warning | MQT | Alger, Schoolcraft | 23 min |
| Jul 6, 4:05 PM EDT | Special Marine Warning | MQT | 25 min | |
| Jul 6, 4:07 PM EDT | Special Weather Statement | MQT | Menominee | 53 min |
| Jul 6, 4:15 PM EDT | Special Weather Statement | MQT | Alger | 30 min |
| Jul 6, 4:20 PM EDT | Special Weather Statement | MQT | Alger | 25 min |
| Jul 6, 4:20 PM EDT | Severe Thunderstorm Warning | MQT | Luce | 25 min |
| Jul 6, 4:26 PM EDT | Severe Thunderstorm Warning | MQT | Menominee | 29 min |
| Jul 6, 4:27 PM EDT | Special Marine Warning | MQT | 48 min | |
| Jul 6, 4:37 PM EDT | Special Weather Statement | MQT | Delta | 53 min |
| Jul 6, 4:43 PM EDT | Special Weather Statement | MQT | Alger | 47 min |
| Jul 6, 4:50 PM EDT | Special Marine Warning | MQT | 85 min | |
| Jul 6, 4:52 PM EDT | Severe Thunderstorm Warning | MQT | Alger, Delta, Menominee, Schoolcraft | 38 min |
| Jul 6, 4:54 PM EDT | Special Marine Warning | MQT | 36 min | |
| Jul 6, 5:27 PM EDT | Severe Thunderstorm Warning | MQT | Delta, Schoolcraft | 32 min |
| Jul 6, 5:56 PM EDT | Special Marine Warning | MQT | 49 min | |
| Jul 6, 7:05 PM EDT | Special Weather Statement | MQT | Gogebic | 25 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.